# SDR DHL2001717020

- Difficulty date: August 24, 2001
- Submitted: August 27, 2001
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Out Of Position
- Location: Nr 2 Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 2 FIRE DETECTOR CIRCUIT GROUND LIGHT ILLUMINATED.  PERFORMED FIRE DETECTOR SYSTEM TEST.  LIGHT EXTINGUISHED. FOUND BRACKET ON NR 2 ENGINE FIRE LOOP TOUCHING LOOP.  RE-POSITIONED LOOP IAW B-727 M/M 26-11-22.  SYSTEM OPS CHECKED SERVICEABLE.
